# SDR AALA970970

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1418A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11397
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 125505
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1984 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, BLUE LIGHT IN GEAR HANDLE STAYED ON, AND NOSE LANDING GEAR MESSAGE ON ANNUNCIATOR PANEL.  RECYCLED GEAR UP THEN DOWN WITH NO CHANGE.  AIRCRAFT RETURNED TO ORD WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR DOOR UPLOCK ACTUATOR AND ADJUSTED NOSE LANDING GEAR DOOR OPERATING MECHANISM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
